Kodai Mathematical Journal

Stability of F-stationary maps of a class of functionals related to conformal maps

Yingbo Han, Shuxiang Feng, and Hong Pan

Full-text: Open access

Abstract

In this paper, we study a generalized functional ΦF related to the conformality of maps between Riemannian manifolds. We derive the first variation formula and the second variation formula of ΦF, then we study the stability of F-stationary map from or into the standard sphere. We also introduce the F-stress energy tensor associated to ΦF which is naturally linked to conservation law.

Article information

Source
Kodai Math. J., Volume 36, Number 3 (2013), 455-478.

Dates
First available in Project Euclid: 5 November 2013

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1383660692

Digital Object Identifier
doi:10.2996/kmj/1383660692

Mathematical Reviews number (MathSciNet)
MR3161550

Zentralblatt MATH identifier
06247392

Citation

Han, Yingbo; Feng, Shuxiang; Pan, Hong. Stability of F -stationary maps of a class of functionals related to conformal maps. Kodai Math. J. 36 (2013), no. 3, 455--478. doi:10.2996/kmj/1383660692. https://projecteuclid.org/euclid.kmj/1383660692


Export citation